# SDR ABXA20140528183

- Difficulty date: May 28, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140VB114
- Aircraft time: 54,136 hours, 39,929 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM AT STATION 1034, LBL 9.  REMOVED LOCAL DAMAGE ON KEEL BEAM AT STATION 1034, LBL 9.  FOUND TO BE IN LIMITS IAW SRM 53-50-12 SB-47 5-28-14, NOMINAL THICKNESS .380, REMOVED .080, REMAINING THICKNESS .300.  CORRODED L2, PN 145T8610-1. PART NAME KEEL BEAM, SN NSN, LOCATION 1033 TO 1034.  ACFT WAS GNDED.
